# SDR 97ZZZX5106

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N2656B
- Make and model: Cessna 421C
- Aircraft serial: 421C0711
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 50350053
- Condition: Cracked
- Location: Lt Elevator
- Part time: 4,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE END FITTING ON THE LT ELEVATOR WAS FOUND CRACKED AT THE HOLE FOR THE TAPERED PIN.  IT APPEARS THE END FITTING HAD BEEN REMOVED FROM THE AIRCRAFT BEFORE.  SUBMITTER STATED THE USE OF PROPER TORQUE WHEN INSTALLING THE TAPERED PINS WOULD PREVENT CRACKS AT THE PIN HOLE FROM OCCURRING.
